# SDR SWIA201025239

- Difficulty date: November 23, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 23,520 hours, 31,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST FLOOR LEVEL EMERGENCY LIGHT ON LEFT SIDE BURNT OUT.  (FLT 6385)  RELAMPED EMERGENCY LIGHT.
